Journal of Mathematical Sciences

, Volume 157, Issue 3, pp 504–525 | Cite as

Asymptotic expansion of solutions for a certain class of singularly-perturbed Douglis-Nirenberg elliptic systems

  • S. A. Golopuz


The author obtains an asymptotic expansion of solutions of Problem (1.1), (1.3) using the Vishik-Lyusternik method.


Asymptotic Expansion Elliptic System Normality Condition Degenerate Problem Associate Boundary Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. G. Aslanyan and V. B. Lidskii, Distribution of Eigenfrequencies of Elastic Thin Shells [in Russian], Nauka, Moscow (1974).Google Scholar
  2. 2.
    L. R. Volevich, “Solvability of boundary-value problems for general elliptic systems,” Mat. Sb., 68, No. 3, 373–416 (1965).MathSciNetGoogle Scholar
  3. 3.
    M. I. Vishik and L. A. Lyusternik, “Regular degeneration and boundary layer for linear differential equations with a small parameter,” Usp. Mat. Nauk, 12, No. 5, 3–122 (1957).MATHMathSciNetGoogle Scholar
  4. 4.
    S. A. Golopuz, “Constituting boundary conditions and degenerate problem for elliptic boundary-value problems with a small parameter by higher derivatives,” Mat. Sb., 194, No. 5, 3–30 (2003).MathSciNetGoogle Scholar
  5. 5.
    S. A. Golopuz, “Asymptotic expansion of solutions of elliptic boundary-value problems in the case where the kernel of the degenerate problem is infinite-dimensional,” Usp. Mat. Nauk, 5, 183–184 (1983).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Vladimir State UniversityVladimirRussia

Personalised recommendations